# SDR USAA2010121793131

- Difficulty date: November 22, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON RIGHT WING FUEL PANEL 640MB BETWEEN RIB 17 AND RIB 18, WS 9704 - WS 9235.  REPLACED RIGHT WING FUEL PANEL 640MB BETWEEN RIB 17 AND RIB 18, WS 9704 - WS 9235 IAW TASK CARD 26C60057091.
